Alert archive / Ohio / River Flood Warnings in 2010
River Flood Warning 2, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 10, 2010, 7:17 PM EST for Lake County, Ohio. It took effect at Mar 10, 2010, 10:41 PM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2010, 7:17 PM EST (00:17 UTC)
- In effect from
- Mar 10, 2010, 10:41 PM EST
- Expired
- Mar 11, 2010, 2:11 PM EST
- In force
- 16 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Lake County, OH
The radar
The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 9.69 ft at Mar 12, 2010, 1:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
829 WGUS41 KCLE 110017 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 717 PM EST WED MAR 10 2010 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-110817- /O.NEW.KCLE.FL.W.0002.100311T0341Z-100312T1333Z/ /PNVO1.1.ER.100311T0341Z.100311T1800Z.100312T0733Z.NO/ 717 PM EST WED MAR 10 2010 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE GRAND RIVER AT PAINESVILLE * FROM THIS EVENING TO FRIDAY MORNING. * AT 6 PM WEDNESDAY THE STAGE WAS 7.6 FEET AND RISING. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CREST NEAR 8.6 FEET THURSDAY AFTERNOON. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
3 follow-up statements
978 WGUS81 KCLE 110735 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 235 AM EST THU MAR 11 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA SCIOTO RIVER NEAR LARUE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC093-111535- /O.CON.KCLE.FL.W.0003.000000T0000Z-100311T2100Z/ /ELRO1.1.ER.100311T0908Z.100311T1200Z.100311T1500Z.NO/ 235 AM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL THIS AFTERNOON. * AT 1 AM THURSDAY THE STAGE WAS 9.4 FEET AND RISING. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CREST NEAR 9.6 FEET THIS MORNING. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC085-111534- /O.EXT.KCLE.FL.W.0002.000000T0000Z-000000T0000Z/ /PNVO1.1.ER.000000T0000Z.100311T1800Z.000000T0000Z.NO/ 235 AM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL FURTHER NOTICE. * AT 1 AM THURSDAY THE STAGE WAS 8.3 FEET AND STEADY. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING AND CREST NEAR 8.5 FEET THIS AFTERNOON. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$ OHC101-111534- /O.CON.KCLE.FL.W.0004.000000T0000Z-100312T0138Z/ /LARO1.1.ER.100311T0743Z.100311T1200Z.100311T1938Z.NO/ 235 AM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * UNTIL THIS EVENING. * AT 2 AM THURSDAY THE STAGE WAS 10.9 FEET AND STEADY. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CREST NEAR 11.3 FEET THIS MORNING. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$
973 WGUS81 KCLE 111109 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 609 AM EST THU MAR 11 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA GRAND RIVER AT PAINESVILLE SCIOTO RIVER NEAR LARUE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC093-111909- /O.EXT.KCLE.FL.W.0003.000000T0000Z-100311T2351Z/ /ELRO1.1.ER.100311T0737Z.100311T1200Z.100311T1751Z.NO/ 609 AM EST THU MAR 11 2010 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL THIS EVENING. * AT 5 AM THURSDAY THE STAGE WAS 9.6 FEET AND RISING. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 9.8 FEET THIS MORNING. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC085-111909- /O.EXT.KCLE.FL.W.0002.000000T0000Z-100313T0326Z/ /PNVO1.1.ER.000000T0000Z.100311T1800Z.100312T2126Z.NO/ 609 AM EST THU MAR 11 2010 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL FRIDAY EVENING. * AT 5 AM THURSDAY THE STAGE WAS 8.5 FEET AND RISING. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 9.0 FEET THIS AFTERNOON. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$ OHC101-111909- /O.CON.KCLE.FL.W.0004.000000T0000Z-100312T0138Z/ /LARO1.1.ER.100311T0800Z.100311T1200Z.100311T1938Z.NO/ 609 AM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * UNTIL THIS EVENING. * AT 6 AM THURSDAY THE STAGE WAS 11.1 FEET AND RISING. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.3 FEET THIS MORNING. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$
126 WGUS81 KCLE 111911 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 211 PM EST THU MAR 11 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-111941- /O.CAN.KCLE.FL.W.0002.000000T0000Z-100313T0326Z/ /PNVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 211 PM EST THU MAR 11 2010 THE FLOOD WARNING IS CANCELLED FOR THE GRAND RIVER AT PAINESVILLE. * AT 1 PM THURSDAY THE STAGE WAS 7.5 FEET AND STEADY. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND IS NOW BELOW FLOOD STAGE. ADDITIONAL RISES ARE EXPECTED AGAIN FRIDAY NIGHT INTO SATURDAY. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$ BM
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 10, 6:05 PM EST, 1 hour 12 minutes earlier.
Area forecast discussion, Mar 10, 6:05 PM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 605 PM EST WED MAR 10 2010 .SYNOPSIS... A STRONG STORM SYSTEM WILL TAKE SHAPE ACROSS THE PLAINS WITH A SERIES OF DISTURBANCES ROTATING AROUND IT THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... WARM FRONT CONTINUES TO LIFT SLOWLY NORTHWARD ACROSS NORTHERN OHIO. IT APPEARS THAT IT WILL HANG UP OVER LAKE ERIE INTO NW PA. ANY LIGHT SHOWERS THAT OCCUR WILL BE ALONG AND NORTHER OF THIS BOUNDARY. EXPECT ANOTHER WARM NIGHT TONIGHT WITH DEWPOINTS IN THE 40S SOUTH OF A KYNG TO KCLE LINE. THIS WILL KEEP LOWS AT MOST LOCATIONS IN THE 40S...MAYBE EVEN PUSHING 50 ACROSS THE SOUTHWESTERN COUNTY WARNING AREA. IF WINDS REMAIN LIGHT ENOUGH THERE COULD BE SOME FOG ISSUES...ESPECIALLY WHERE A DECENT SNOWPACK REMAINS ACROSS NW PA. DID NOT MENTION IN THE ZONES AT THIS TIME BUT LATER SHIFTS WILL NEED TO WATCH FOR A DENSE FOG POTENTIAL. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... THERE WILL BE SEVERAL PERIODS OF SHOWER AND THUNDERSTORM ACTIVITY AS PIECES OF ENERGY ROTATE AROUND THE UPPER LEVEL LOW OVER THE MIDDLE MISSISSIPPI RIVER VALLEY. THE HEAVIEST RAINFALL THROUGH FRIDAY LOOKS TO BE ACROSS NORTHWEST OHIO. THIS REGION IS THE MAIN CONCERN FOR FLOODING INTO FRIDAY WITH A COUPLE RIVERS ALREADY APPROACHING FLOOD STAGE. THUNDERSTORM CHANCES LOOK BEST FRIDAY AFTERNOON AND EVENING. THIS COULD LEAD TO SOME HEAVIER RAINFALL RATES THAT COULD ADD TO THE FLOODING POTENTIAL. IN ANY EVENT THE CONTINUED MELT OF THE SNOWPACK ACROSS THE HILLS INTO NW PA WILL BE AN ISSUE. STILL LOOKS LIKE THE MAIN FLOODING POTENTIAL WILL BE FRIDAY NIGHT INTO SATURDAY. WILL LIKELY HAVE A FLOOD WATCH ISSUED BY THURSDAY MORNING WITH MOST LOCATIONS SEE A HALF INCH TO INCH OF RAINFALL FROM THURSDAY INTO THE WEEKEND. LOCALLY HIGHER AMOUNTS STILL LOOK POSSIBLE. TEMPERATURES REMAIN WELL ABOVE AVERAGE INTO THE WEEKEND AS THIS WARM AIRMASS PERSISTS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... LONG TERM TREND OF THE MODELS IS THE SAME. BY SUNDAY MORNING THE SURFACE LOW WILL BE EAST OF THE AREA. THE GFS HAS THE LOW LOCATED IN CENTRAL PA...WHILE THE ECMWF IS A LITTLE FASTER AND FURTHER SOUTH. SOME SHOWERS WILL LINGER INTO MONDAY. HOWEVER...CONDITIONS WILL IMPROVE FROM THE WEST AS THE SURFACE LOW MOVES INTO THE WESTERN ATLANTIC EARLY MONDAY. RIVERS AND STREAMS WILL BEGIN TO SLOWLY RECEDE. LARGE AREA OF HIGH PRESSURE PUSHES SOUTH INTO THE CENTRAL PLAINS TUESDAY WITH A RIDGE EXTENDING ACROSS THE LOWER LAKES. REMAINS IN PLACE THROUGH THE END OF THE FORECAST PERIOD. WENT A LITTLE COOLER THAN THE MEX MOS WITH A NORTHEASTERLY FLOW. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... CIGS BELOW 5K FEET HAVE BECOME SCT IN MOST PLACES AS WARM SECTOR HAS PUSHED INTO THE NE PART OF THE AREA. QUESTION TONIGHT WILL BE WHETHER WINDS WILL BE LIGHT ENOUGH AND CLOUDS STAY SCATTERED TO ALLOW FOR LOW LEVELS TO COOL TO POSSIBLY GENERATE FOG AND STRATUS. NOW THAT PRESENT CONDITIONS ARE MUCH BETTER THAN THOUGHT EARLIER WILL BACK UP FORMATION OF FOG UNTIL LATER AND TRY AND LEAVE LOWEST DECK OF CLOUDS AROUND 1K FEET SCT TO BKN. THINK FOG WILL BOTTOM OUT AT ABOUT 2SM MOST PLACES. FOG AND POSSIBLE STRATUS SHOULD LIFT INTO SCT TO BKN CU BY LATE THU MORNING AS AREA REMAINS IN WARM SECTOR. NEXT ISSUE IS WHETHER ANY SHRA FROM NEXT TROUGH ROTATING AROUND LOW OVER NORTHERN MO WILL MOVE NE INTO FDY BY 23Z OR NOT. MODELS GENERALLY HAVE THE PRECIP NEAR FDY BY 00Z. FOR NOW WILL JUST MENTION VCSH STARTING AT 22Z FOR FDY. .OUTLOOK...WIDESPREAD NON-VFR THURSDAY NIGHT THROUGH SUNDAY. EXPECT PERIODS OF RAIN SHOWERS FRIDAY THROUGH SUNDAY...WITH A FEW THUNDERSTORMS POSSIBLE FRIDAY AFTERNOON. && .MARINE... WARM FRONT NOT EXPECTED TO MAKE IT NORTH OF THE LAKE SO FROM TONIGHT THROUGH THURSDAY EAST-SOUTHEAST WINDS EXPECTED...TRENDING MORE NORTHEASTERLY FRIDAY INTO SUNDAY AS THE LOW ELONGATES WITH A LOW CENTER DEVELOPING ACROSS THE MID ATLANTIC. AS THE ENERGY IS TRANSFERRED TO THIS NEW LOW... FLOW HAS THE POTENTIAL TO PICK UP SATURDAY INTO SUNDAY FROM THE NORTHEAST AS THE GRADIENT TIGHTENS. STRONGER WINDS ALOFT AND A NEUTRAL/SLIGHT COLD ADVECTION WITH ONLY WEAK LOW LEVEL LAPSE RATE...WILL PROBABLY KEEP WINDS UNDER GALES. WILL STAY WITH A FORECAST TO 30 KNOTS. AT ANY RATE THIS WILL BE ENOUGH TO HAVE MOVEMENT OF THE BROKEN ICE FLOES. WINDS BECOME MORE NORTHERLY BY MONDAY AS THIS SYSTEM FINALLY PULLS AWAY AND HIGH PRESSURE BUILDS INTO THE GREAT LAKES. AS THE DEW POINTS START RISING THE NEXT FEW DAYS DENSE FOG MAY BEGIN DEVELOPING ON THE LAKE. THIS WILL HAVE TO BE MONITORED. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...MULLEN SHORT TERM...MULLEN LONG TERM...DJB AVIATION...ADAMS MARINE...OUDEMAN
Hazardous weather outlook, Mar 10, 4:01 PM EST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 401 PM EST WED MAR 10 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-112115- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 401 PM EST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WARM TEMPERATURES AND INCREASING CHANCES OF RAIN WILL LEAD TO FLOODING ACROSS PORTIONS OF THE REGION THURSDAY INTO THE WEEKEND. TOTAL RAINFALL AMOUNTS OF A HALF AN INCH TO AN INCH WILL BE POSSIBLE WITH LOCALLY HIGHER AMOUNTS. FLOODING ALONG SEVERAL OF THE RIVERS AND CREEKS WILL BE POSSIBLE...ESPECIALLY FOR LOCATIONS THAT STILL HAVE A SUBSTANTIAL SNOWPACK ACROSS NORTHWESTERN PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-112115- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 401 PM EST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WARM MOIST AIR FLOWING OVER LAKE ERIE COULD LEAD TO DENSE FOG AT TIMES INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 9:18 PM EST | River Flood Warning | CLE | Lorain | 48 hr |
| Mar 11, 1:35 AM EST | River Flood Warning | CLE | Marion | 27 hr |
| Mar 11, 6:47 AM EST | River Flood Warning | CLE | Holmes, Wayne | 7 days |
| Mar 11, 3:22 PM EST | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 65 hr |
| Mar 11, 5:33 PM EST | River Flood Warning | CLE | Lake | 4 days |
Nearby
River Flood Warnings in Ohio, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.